# SDR CALA2013072300510

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 63,166 hours, 14,365 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99252290002
- Part serial: 00022
- Condition: Odor
- Location: Mid Galley
- Part time: 51,391 hours, 15,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, OVEN 305 ELECTRICAL ODOR AFTER USAGE.   INSPECTED OVEN 305 CONNECTOR AND WIRING FOR EVIDENCE OF BURNING.  NONE FOUND, IAW AMM 08-51-58-910-801C1.  REMOVED OVEN 305 AS A PRECAUTION, OPS CHECKED NORMAL.
